# SDR 00FDEA00255

- Difficulty date: April 15, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 31,250 hours, 5,732 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 531,  EDDY CURRENT INSP  NR 4 BANJO FITTING CRACKED.  SNRM 570 BANJO 4 FITTING LT AFT MID HOLE EXCEED MAX.  REWORK HOLE .   **  S/D  **  R&R PER 55-20-00 FIG 3 VOL 1 & SB MD-11-55-013 & FEDEX EO 1-55-10-7-3304 & EA 4-5530-49623
